Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Lipitor while experiencing severe hearing loss after taking too many antibiotics?

I would like to know what the side effects may be from taking Lipitor? I have taken a lot of antibiotics in the last 3 months and I am now nearly deaf. Wish I d known more about the bad effects drugs can have on our bodies. What about the colostor drugs?
Fri, 8 Nov 2019
Report Abuse
General & Family Physician 's  Response
Hi,

Usually cholesterol drugs are safe except liver enzymes raised and muscle weakness. These symptoms are transient ones. Usually, statins are advised to be taken at evening time.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Varinder Joshi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I ve been diagnosed with early stages of pneumonia, this came after a viral infection which I had for 2 weeks, the doc has prescribed me...